Feynman-kac penalisations of symmetric stable processes

Masayoshi Takeda

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

In K. Yano, Y. Yano and M. Yor (2009), limit theorems for the one-dimensional symmetric α-stable process normalized by negative (killing) Feynman-Kac functionals were studied. We consider the same problem and extend their results to positive Feynman-Kac functionals of multi-dimensional symmetric α-stable processes.

Original languageEnglish
Pages (from-to)32-43
Number of pages12
JournalElectronic Communications in Probability
Volume15
DOIs
Publication statusPublished - 2010 Jan 1

Keywords

  • Feynman-Kac functional
  • Kato measure
  • Penalisation
  • Symmetric stable process

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Feynman-kac penalisations of symmetric stable processes'. Together they form a unique fingerprint.

Cite this